# SDR SWAA012858

- Difficulty date: October 18, 2001
- Submitted: October 22, 2001
- Operation: Air carrier
- Aircraft: 086SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- Aircraft time: 61,739 hours, 66,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 2591
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD SERVICE DOOR OVERHEAD EMERGENCY LIGHT REMAINED ILLUMINATED.  REMOVED AND REPLACED FWD SVC DOOR OVERHEAD EMERGENCY LIGHT ASSY PER MM.
